# SDR SWIA202266786

- Difficulty date: September 27, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW PAX DOOR AT STR 21L BETWEEN FS 319 TO FS 333 HAS CORROSION     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED INTERCOSTAL BELOW PAX DOOR STA STGR 21L BETWEEN F.S. 319 AND 333 WITH NEW, REF CRJ 200 SRM 51-42-06 AND DWG 601R31527 REV AM. COMPLIED WITH 51-900-1003-SKY(CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUE CARD FOR DETAILS.
